# SDR SWIA202054731

- Difficulty date: November 1, 2020
- Submitted: December 28, 2020
- Operation: Air carrier
- Aircraft: N754EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10173
- Aircraft time: 36,032 hours, 26,347 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBOARD FLAP LOWER SKIN IS CHAFED AROUND PERIMETER OF INBOARD HINGE FAIRING.  C-CHECK RO 12/24/2020.  REPAIRED LT INBOARD FLAP LOWER SKIN CHAFE BY DOING A SKIN SPLICE REPAIR, IAW CRJ700 SRM.  COMPLETED TASK CARD AND ATTACHED FORM M-337.  WEIGHT CHANGE +3.83 LBS, ARM 847.00 AND MOMENT +3244 IN LB.  SEE CONTIINUATION CARD FOR DETAILS OF WORK PERFORMED.
